MathSciNet Relay Station
MathSciNet bibliographic data
MR596113 32F15 (32E30 46J15)
Chaumat, Jacques; Chollet, Anne-Marie Caractérisation et propriétés des ensembles localement pics de $A\sp{\infty }(D)$. (French) Duke Math. J. 47 (1980), no. 4, 763–787.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement